Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 682537, 5 pages
http://dx.doi.org/10.1155/2013/682537
Research Article

New Perturbation Iteration Solutions for Fredholm and Volterra Integral Equations

1Department of Mechanical Engineering, Celal Bayar University, Muradiye, 45140 Manisa, Turkey
2Department of Mathematics, Faculty of Science, Nevşehir University, 50300 Nevşehir, Turkey

Received 29 December 2012; Accepted 22 April 2013

Academic Editor: Livija Cveticanin

Copyright © 2013 İhsan Timuçin Dolapçı et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

İhsan Timuçin Dolapçı, Mehmet Şenol, and Mehmet Pakdemirli, “New Perturbation Iteration Solutions for Fredholm and Volterra Integral Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 682537, 5 pages, 2013. https://doi.org/10.1155/2013/682537.